# SDR REXA2016020600221

- Difficulty date: February 6, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CABIN FLOOR SEAT RAIL FROM FS 409+126 - 559.4, RBL 9, HAS SEVERAL AREAS OF CORROSION.  REMOVED UNSERVICEABLE RT FLOOR SEAT RAIL.  INSTALLED SERVICEABLE FLOOR SEAT RAIL, 601R31032-75, IAW AMM 53-01-11-000-802-400-802.
